RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 186–193 (Mi tvp2694)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On infinitesimal algebra for random sequences

R. S. Ismagilov

Moscow

Abstract: For random sequences with independent increments on groups, the infinitesimal $\sigma$-algebras are studied.

Full text: PDF file (558 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 180–186

Bibliographic databases:

Received: 14.10.1971

Citation: R. S. Ismagilov, “On infinitesimal algebra for random sequences”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 186–193; Theory Probab. Appl., 18:1 (1973), 180–186

Citation in format AMSBIB
\Bibitem{Ism73}
\by R.~S.~Ismagilov
\paper On infinitesimal algebra for random sequences
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 186--193
\mathnet{http://mi.mathnet.ru/tvp2694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312537}
\zmath{https://zbmath.org/?q=an:0324.60008}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 180--186
\crossref{https://doi.org/10.1137/1118018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2694
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “Connection of a group algebra with the tail $\sigma$-algebra of a random walk on a group”, Funct. Anal. Appl., 19:1 (1985), 63–64  mathnet  crossref  mathscinet  zmath  isi
    2. R. S. Ismagilov, “Riesz products and spectrum of Mackey actions”, Funct. Anal. Appl., 20:3 (1986), 242–244  mathnet  crossref  mathscinet  zmath  isi
    3. R. S. Ismagilov, “Application of the group algebra of the problem of the tail $\sigma$-algebra of a random walk on a group and the problem of ergodicity of a skew-product action”, Math. USSR-Izv., 31:1 (1988), 209–222  mathnet  crossref  mathscinet  zmath
    4. R. S. Ismagilov, “Riesz Products, Random Walks, and the Spectrum”, Funct. Anal. Appl., 36:1 (2002), 13–24  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:159
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020